# SDR 05FDEA03180

- Difficulty date: September 28, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 50,693 hours, 24,340 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT CLIMBING-OUT OF 15000 FT, THE NR 2 THRUST REVERSER UNLOCK LIGHT WAS FLICKERING ON AND OFF.  THRUST REV CHECKLIST WAS COMPLETED AND RETURN AND LANDED ACN RELEASED FOR SERVICE PER MEL/CDL: 78-01-01-B
